# SDR DALA2024092409403

- Difficulty date: September 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 92,372 hours, 41,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, INOP. SEAT 10A.  ADDITIONAL LOCATIONS 10B, 10C - LIGHT WIRE IS EXPOSED UNDER SEAT / INTERIOR. C/A: RESECURED EMERGENCY LIGHT PER A320 AMM 33-51. OK FOR SVC. (LP: 0565399)
